Ask Doctor: Dhirrea and shoulder pain


ritajit.kaur Patient 15 days

I am having dhirrhea since last night.pls provide the necessary medication. also please provide acustop for shoulder pain

Answered by doctor
Dr Ramzdhan Doctor 15 days
General Practitioner

Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.

Based on your description, causes of diarrhoea can be anything from food poisoning, bowel infection, inflammatory bowel disease, apendicitis and even due to medication side effects. Together with the shoulder pain, more information is needed to rule out certain diagnosis including influenza and to see if the symptoms do correlate with each other. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you .

Last Updated: Sat Nov 23 2019 15:17:27 GMT+0800 (+08)
4.88


Ask a doctor online
Stuck in meetings all day long?
Speak to an online doctor now!
Consult a Doctor Online
Ask Doctor For Free RM12 OFF | Medicines & Supplements